Results 1 to 8 of 8
  1. #1
    Elite Hero Swole's Avatar
    Join Date
    Mar 2013
    Location
    Swoleville
    Posts
    1,139
    Thanks
    383
    Thanked 146 Times in 99 Posts

    Redness during sex high estro or allergic reaction?

    Im getting red on my lips cheeks, and chest while having sex or jerking off. I must admit its embarrassing it looks like i put on red lipstick. It eventually goes away during post sex cuddles.

    I think it might be the caber since i wasnt gettin red till an hour ago after taking caber.

    Note: one of my caber pills came broke and it sprinkled all the powder on to the rest of the pills. Just throwing it out there. Its research chem from the late Man Penis.
    Team Losieloos

  2. #2
    Elite
    Join Date
    Jan 2013
    Posts
    248
    Thanks
    13
    Thanked 39 Times in 28 Posts
    How's your BP?

  3. #3
    Banned Tilltheend's Avatar
    Join Date
    May 2012
    Posts
    1,123
    Thanks
    0
    Thanked 4 Times in 4 Posts
    Are you using caffeine or any other stims?

  4. #4
    Elite Hero Swole's Avatar
    Join Date
    Mar 2013
    Location
    Swoleville
    Posts
    1,139
    Thanks
    383
    Thanked 146 Times in 99 Posts
    under control pretty much. id like to lower it a little more ill take cialis during cycle on top of the other supplements and lots of cardio. i had been slacking on the supplements and cardio before i got checked at the doctors a couple days ago and it came up too 150/70 that's the highest its been in a longtime. right now the average is 131/57 during cycle. I was anxious as **** at the doctor office not sure if it had something to do with it.
    Team Losieloos

  5. #5
    Elite Hero Swole's Avatar
    Join Date
    Mar 2013
    Location
    Swoleville
    Posts
    1,139
    Thanks
    383
    Thanked 146 Times in 99 Posts
    Originally Posted by 11Bravo View Post
    How's your BP?
    nope. just nutella arimidex and caber. i stopped drinking too.
    Team Losieloos

  6. #6
    Elite PillarofBalance's Avatar
    Join Date
    Feb 2012
    Posts
    20,496
    Thanks
    2,144
    Thanked 18,091 Times in 7,788 Posts
    If you're taking caber its not your BP. Its just a side effect from the caber. Stop taking the caber, bang Gk's mom and you'll see it won't happen again.
    "Overzealous dosing" -Jin

    Rest in Peace Robot Lord. First round of Natty Boh is on me when I make it up there with you brother.

  7. #7
    Elite
    Join Date
    Sep 2012
    Location
    killadelphia
    Posts
    1,967
    Thanks
    248
    Thanked 463 Times in 290 Posts
    Its a disease frim having sex with Chelsea and tattoo girl aka SUCCESSFUL

  8. #8
    Elite
    Join Date
    Sep 2012
    Location
    killadelphia
    Posts
    1,967
    Thanks
    248
    Thanked 463 Times in 290 Posts
    Its a disease from having sex with Chelsea and tattoo girl aka SUCCESSFUL

Similar Threads

  1. Allergic reaction to test? Or something else?
    By psychoink in forum Anabolic Steroids
    Replies: 10
    Last Post: 01-23-2016, 06:06 PM
  2. Is my estro too high?
    By Milo in forum Anabolic Steroids
    Replies: 11
    Last Post: 07-10-2015, 01:21 PM
  3. Allergic reaction from DNP
    By Picofuz in forum DNP - Dinitrophenol
    Replies: 24
    Last Post: 03-27-2015, 05:44 PM
  4. Allergic reaction
    By Tren4Life in forum Anabolic Steroids
    Replies: 23
    Last Post: 02-07-2014, 11:15 AM
  5. high estro!
    By username1 in forum Anabolic Steroids
    Replies: 25
    Last Post: 04-23-2013, 12:06 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •